Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:1
  • preuzimanja u poslednjih 30 dana:1

Sadržaj

članak: 1 od 1  
2013, vol. 17, br. 1, str. 51-57
On the existence and uniqueness of solutions of boundary value problems for second order functional differential equations
(naslov ne postoji na srpskom)
Department of Mathematics, University of Athens, Panepistimiopolis, Athens, Greece

e-adresaeathan@math.uoa.gr
Ključne reči: Functional differential equation; integral equation; contractive operator
Sažetak
(ne postoji na srpskom)
In this paper we study existence and uniqueness of solutions of boundary value problems for second order nonlinear delay differential equations. We transform the boundary value problem to an equivalent integral equation and then we use the Banach fixed point theorem and the notion of the Fréchet derivative.
Reference
Athanasiadou, E. (2013) On the continuous dependence of solutions of boundary value problems for delay differential equations. in press
Diekmann, O., Van, G.S.A., Lunel, V.S.M., Walther, H.O. (1995) Delay equations: Functional-compolex and nonlinear analysis. New York
Driver, R.D. (1977) Ordinary and Delay Differential Equations. New York: Springer-Verlag
Hale, J. (2971) Functional differential. Berlin, itd: Springer Verlag
Jablonski, M., Twardowska, T. On Boundary Value problems for differential equations with a retarded argument. U. I. acta Math, XXVI: 29-36
Jankowshi, T. (2003) Functional differential equations of seconf order. Bull. Belg. Math. Soc., (10): 291-298
Peixuan, W. (1997) Boundary value problems for second order mixed-type functional differential equations. Applied Mathematics-A Journal of Chinese Universities, 12(2): 155-164
Skóra, L. (2012) Boundary value problems for second order delay differential equations. Opuscula Mathematica, 32(3): 551
Sun, W. (2010) Nonlinear boundary value problems for discontinuous delayed differential equations. Applied Mathematics-A Journal of Chinese Universities, 25(1): 9-17
Wang, W., Shen, J., Luo, Z. (2008) Multi-point boundary value problems for second-order functional differential equations. Computers & Mathematics with Applications, 56(8): 2065-2072
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1301051A
objavljen u SCIndeksu: 20.03.2014.

Povezani članci

Nema povezanih članaka